JournalsprimsVol. 34, No. 6pp. 579–590

Infinite Differentiability of Hermitian and Positive <i>C</i>-Semigroups and <i>C</i>-Cosine Functions

  • Yuan-Chuan Li

    National Central University, Chung-Li, Taiwan
  • Sen-Yen M. Shaw

    National Central University, Chung-Li, Taiwan
Infinite Differentiability of Hermitian and Positive <i>C</i>-Semigroups and <i>C</i>-Cosine Functions cover
Download PDF

Abstract

Let C be a bounded linear operator which is not necessarily injective. The following statements are proved: (1) hermitian C-semigroups are infinitely differentiable in operator norm on (0, ∞); (2) hermitian C-cosine functions are norm continuous at either non or all of points in [0, ∞); (3) positive C-semigroups which dominate C are infinitely differentiable in opetator norm on [0, ∞); (4) positive C-cosine functions are infinitely differentiable in operator norm on [0, ∞).

Cite this article

Yuan-Chuan Li, Sen-Yen M. Shaw, Infinite Differentiability of Hermitian and Positive <i>C</i>-Semigroups and <i>C</i>-Cosine Functions. Publ. Res. Inst. Math. Sci. 34 (1998), no. 6, pp. 579–590

DOI 10.2977/PRIMS/1195144424